Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Delayed periods, abdominal, vaginal pain, swollen lymph nodes under armpit, node swelling in groin. Causes?

I am 27 yr old female and i had a tubal ligation at 24. I am 3 weeks late on my cycle. I have been having abdominal pain and bulges.Sharp pains in abdomen and vagina(just a couple times on the vagina) continuous in the abdomen. I also found a swollen lymph node under my right armpit and 4 swollen nodes in my groin area. Cant afford doctor visits. What are the possibilities and what should i do?
Asked On : Thu, 24 May 2012
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
I think your glands in the groin reason may have relation with your vaginal as well as abdominal problems.As you are also having gland under right armpit,so in my opinion you should immediately go for FNAC or biopsy of these glands to rule out/confirm any pathology which may be infective or even malignancy like lymphoma or leukaemia.
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor